Nausea Due To Stomach And Typhus?
My doctor wants to ask? To treat nausea due to stomach disease and typhus and sometimes the stomach feels hot?
Good afternoon, thanks for asking at HealthReplies.com. Nausea and a burning stomach are indeed symptoms of a disturbance in the digestive system, which in stomach disease is caused by high levels of stomach acid and in typhus due to infection. Other conditions that can cause a similar complaint could also be due to:
Stress, anxiety, lots of thoughts
Car sickness or seasickness
Eating spicy food
To treat this condition, doctors will usually prescribe anti-nausea and anti-vomiting drugs, drugs to lower stomach acid levels and drugs that function to protect the stomach lining from irritation. Unfortunately, all these drugs are prescription drugs, so to get them you need to first check at least a general practitioner.
What you can do in the meantime is avoiding spicy, acidic, oily and fatty foods, avoiding caffeinated drinks such as tea and coffee, avoiding chocolate, not eating too much at one time, consuming more water, avoiding stress, and avoiding eating too close to food. sleeping time. So, hopefully it answers your question.
dr. Amadeo D. Basfiansa